TheLupusSite.com banner

1 - 3 of 3 Posts

·
Registered
Joined
·
115 Posts
Discussion Starter #1
Hello. I've stopped taking Plaquenil for 3 days as I resemble someone with the measles. GP thought it was the plaquenil though she has refeered me to a dermie to check. Awaiting appointment. Does anyone know how long the rash takes to go away? It's horrendous and I feel really self conscious about it as it is so obvious. I'm also very tired as it keeps you awake at night. It does n't seem to be going away infact sometimes it looks worse. Any ideas?

Thanks from a a spotty purplesnowflake
 

·
Registered
Joined
·
279 Posts
have u got any pics of rash? or perhaps u could do some research to check the rash out. Sorry I m not much help but I come out in lots of different rashes and blotchy sometimes.
Hope someone here can help u

dixy
 

·
Registered
Joined
·
28 Posts
Hi Purplesnowflake,

I only took the plaquenil for 2 days and that was 1/2 a 200mg tablet. I also came out in a terrible rash on my scalp/face and chest which definitely made my discoid worse:eek:. I found that it took a good week for the rash to die down and this was only when I stopped the plaquenil as instructed by my dermy. I am now on Mepacrine which I am tolerating much better.

I really hope that you get some relief soon.

Take care, Maria x
 
1 - 3 of 3 Posts
Top